MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-24
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total shoulder replacement procedure on (b)(6) 2017 and then was revised on (b)(6) 2024.Patient required revision surgery for issues including but not limited to component loosening.Both the humeral stem and anatomic cage glenoid components were loose.The components were removed and the surgeon implanted competitor implants.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitant devices: 4430522 310-01-50 - equinoxe, humeral head short, 50mm (beta).4771083 300-10-45 - equinoxe replicator plate 4.5mm o/s.4838568 300-01-12 - equinoxe humeral stem primary press fit 12mm.4870014 300-10-45 - equinoxe replicator plate 4.5mm o/s.4875970 315-35-00 - glnd kwire.4906933 315-35-00 - glnd kwire.4918874 300-20-02 - equinox square torque define screw drive kit.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may have been due to an insufficient bond between the glenoid component and the bone and/or the humeral stem and the bone which led to aseptic (non-infected) anatomic glenoid loosening and/or humeral loosening respectively.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19209072
Report Number1038671-2024-01008
Device Sequence Number8049020
Product Code KWS
UDI-Device Identifier10885862200983
UDI-Public10885862200983
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2021
Device Catalogue Number314-13-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale